Discrete boundary value problem based on the fractional G teaux derivative

Ibrahim, Rabha W. (2015) Discrete boundary value problem based on the fractional G teaux derivative. Boundary Value Problems, 2015 (1). pp. 1-10.

[img] PDF
Article 1 2014.pdf

Download (246kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Discrete boundary value problem based on the fractional G teaux derivative
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 05 Feb 2015
Last Modified: 05 Feb 2015
URI: http://repository.um.edu.my/id/eprint/97497

Actions (login required)

View Item View Item